MathSciNet Relay Station
MathSciNet bibliographic data
MR2529876 45P05 (35B05 35B06 35R09)
Li, Dongsheng; Ströhmer, Gerhard; Wang, Lihe Symmetry of integral equations on bounded domains. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3695–3702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement